The sobolev embeddings are usually sharp
A. Fraysse and
S. Jaffard
Abstract and Applied Analysis, 2005, vol. 2005, 1-12
Abstract:
Let x 0 ∈ ℝ d ; we study the Hölder regularity at x 0 of a generic function of the Sobolev space L p , s ( ℝ d ) and of the Besov space B p s , q ( ℝ d ) for s − d / p > 0 . The setting for genericity is supplied here by HP-residual sets.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/398058.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/398058.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:398058
DOI: 10.1155/AAA.2005.437
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().